# SDR MASA200501046

- Difficulty date: December 16, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 10,035 hours, 9,327 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Part number: 38834491
- Condition: Odor
- Location: Apu Fuel Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7186 BNA - ODOR OF FUEL IN THE AFT CABIN.  MAINTENANCE REPLACED APU FUEL LINE.
